You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Identities in Combinatorics. II: A q-Analog of the Lagrange Inversion Theorem
George E. Andrews
Proceedings of the American Mathematical Society
Vol. 53, No. 1 (Nov., 1975), pp. 240-245
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2040407
Page Count: 6
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
A q-analog of Lagrange's inversion theorem is obtained. It is applied to give a new proof of an expansion theorem due to Carlitz and to obtain formulae for certain combinatorial numbers studied by Carlitz.
Proceedings of the American Mathematical Society © 1975 American Mathematical Society